# SDR HALA2014111400190

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 49,544 hours, 8,943 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370, THE L/E SLAT ASYM MESSAGE ILLUMINATED ON EICAS FOR ABOUT 10 SEC, THEN EXTINUISHED.  BOTH FLAP/SLAT INDICATOR NEEDLES MOVED FROM TO SLIGHTLY ABOVE THE UP MARK, THEN RETURNED TO UP.  NO VIBRATIONS OR CONTROL ISUES, FLAP HANDLE REMAINED UP AT 0.  ACCOMPLISHED OPS CHECK OF FLAP/SLAT SYS, NO FAULTS.  ACCOMPLISHED FIM 27-51 AND PSEU BITE, NO FAULTS, TEST 40 ACCOMPLISHED AS WELL, NO TROUBLE FOUND, OK TO CONTINUE SERVICE.
